Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 167, NWS Atlanta, GA

June 19, 2010Heard County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 19, 2010, 2:54 PM EDT for Heard County, Troup County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2010, 2:54 PM EDT (18:54 UTC)
Expired
Jun 19, 2010, 3:45 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Heard County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 61 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:18 PM EDTTSTM WND DMGLa Grange, GATROUP COUNTY 911 RELAYED A REPORT OF A TREE BEING DOWNED INTO A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 1:13 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1143 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WUUS52 KFFC 191854
SVRFFC
GAC149-285-191945-
/O.NEW.KFFC.SV.W.0167.100619T1854Z-100619T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHERN HEARD COUNTY IN WEST CENTRAL GEORGIA
  WESTERN TROUP COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 345 PM EDT

* AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 11 MILES
  NORTHWEST OF LAGRANGE...MOVING SOUTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GLENN...WARES CROSSROADS...CANNONVILLE...STATE LINE PARK...SMITHS
  CROSSROAD...BAUGHS CROSSROADS...LONG CANE...ABBOTTSFORD AND
  PIEDMONT HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3323 8517 3320 8502 3289 8501 3295 8521
      3311 8524 3315 8524
TIME...MOT...LOC 1854Z 024DEG 8KT 3316 8514

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 11:46 AM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 19, 11:46 AM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 AM EDT SAT JUN 19 2010

.UPDATE...
MID/UPPER LEVEL SHORTWAVE TROUGH ASSOCIATED WITH REMNANTS OF
YESTERDAYS MCS' OVER THE CENTRAL U.S. MOVING INTO ERN KY/TN AND NRN
AL/MS THIS MORNING. CONVECTION JUST TO OUR NORTHWEST IS QUITE ROBUST
FOR THIS EARLY IN THE DAY. 12Z FFC SOUNDING SHOWS THE LAYER BETWEEN
750 MB AND THE SFC HAS MOISTENED OVER THE LAST 12-24 HRS. H7-H5
TEMPS ARE A COUPLE DEGREES WARMER THAN AT OHX AND BMX THIS
MORNING...HOWEVER EXPECT THOSE MID-LEVEL TEMPS TO COOL SOME AS THE
DISTURBANCE APPROACHES FROM THE NORTHWEST THIS AFTERNOON.
THUS...BOOSTED POPS HIGHER INTO THE CHANCE/SCATTERED CATEGORY IN THE
NORTHWEST INITIALLY THIS MORNING WITH STORMS BECOMING A BIT MORE
RANDOMLY DISTRIBUTED ACROSS NORTH AND CENTRAL GA BY AFTERNOON.
UPDATED FORECASTS/GRIDS HAVE BEEN SENT.

RRH
&&

.PREV DISCUSSION... /ISSUED 510 AM EDT SAT JUN 19 2010/

SHORT TERM /TODAY THROUGH MONDAY/...
UPPER RIDGE REMAINS CENTERED OVER THE NORTHWEST GULF THROUGH THE
SHORT TERM...WITH STRONGER SHORT WAVES PASSING TO OUR NORTH OVER
THE TOP OF THE RIDGE. ALTHOUGH DYNAMICS REMAIN WEAK ACROSS OUR
AREA...WARM HUMID AIR AND MODERATE INSTABILITY SHOULD TRIGGER A
FEW THUNDERSTORMS MAINLY DURING THE AFTERNOONS AND EVENINGS.
MODELS HINT AT A BOUNDARY REMAINING ACROSS THE NORTH AND THIS MAY
PUT BETTER CHANCES FOR CONVECTION OVER THE CENTRAL ZONES. HAVE
BASICALLY KEPT NEAR 20 PERCENT NORTH AND AROUND 30 PERCENT CENTRAL
FOR THE SHORT TERM. MAX TEMPERATURES REMAINING IN THE 90S...BUT
MAV LOOKS A BIT TOO WARM SO HAVE CUT HIGHS BACK A COUPLE OF
DEGREES MOST PLACES.

LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
CONTINUED RIDGING OVER THE SOUTHEAST THROUGH THE LONG TERM...WITH
SEVERAL SHORT WAVES MOVING TO OUR NORTH THROUGH THE OHIO VALLEY. A
MOSTLY DIURNAL PATTERN OF CONVECTION STILL LOOKS OKAY WITH CLOSE
TO PERSISTENCE FOR TEMPERATURES.

AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE MAJORITY OF THE
FORECAST AREA THROUGH MOST OF THIS FORECAST PERIOD. SCATTERED AREAS
OF MVFR VISIBILITIES ARE EXPECTED THROUGH 14Z...AND AGAIN AFTER 09Z
SUNDAY MORNING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED AGAIN TODAY...MAINLY BETWEEN 18Z AND 02Z. WINDS WILL REMAIN
GENERALLY EASTERLY IN DIRECTION AT 10 KTS OR LESS...EXCEPT IN AND
NEAR CONVECTIVE ACTIVITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  68  95  69  95 /  30  10  20  10  20
ATLANTA         92  73  94  73  93 /  30  10  20  10  20
BLAIRSVILLE     89  65  90  63  88 /  30  10  20  10  20
CARTERSVILLE    92  66  93  66  93 /  40  10  20  10  20
COLUMBUS        95  74  96  73  93 /  30  10  20  10  20
GAINESVILLE     92  71  94  71  94 /  30  10  20  10  20
MACON           95  69  96  70  95 /  30  10  20  10  20
ROME            92  68  95  67  94 /  40  10  20  10  20
PEACHTREE CITY  93  66  93  67  93 /  30  10  20  10  20
VIDALIA         96  72  97  74  95 /  50  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 19, 11:25 AM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EDT SAT JUN 19 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1125 AM EDT SAT JUN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF
MEXICO WILL PERSIST OVER THE STATE THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAIN...GUSTY WINDS AND
SMALL HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. THE BEST
CHANCE FOR THUNDERSTORMS WILL BE BETWEEN 2 PM AND 9 PM.

.DISCUSSION...
THE STRONG UPPER LEVEL RIDGE AND ONLY MODERATE INSTABILITY OVER NORTH
AND CENTRAL GEORGIA WILL AID THUNDERSTORM DEVELOPMENT ALONG THE
REMNANTS OF A MESOSCALE CONVECTIVE SYSTEM WHICH WILL PUSH THROUGH
THE FORECAST AREA THROUGH THIS AFTERNOON.  CAPE IS EXPECTED TO BE IN
THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 19, 1:14 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 PM EDT SAT JUN 19 2010

GAZ002-011-012-019-191800-
114 PM EDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 40 MPH
WINDS IN FLOYD...CHATTOOGA...GORDON AND WALKER COUNTIES UNTIL 200 PM
EDT...

AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VILLANOW TO CLOUDLAND...MOVING SOUTHEAST AT
25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS FLOYD...
CHATTOOGA...GORDON AND WALKER COUNTIES THROUGH 200 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MENLO...CLOUDLAND...
VILLANOW...NAOMI...CENTER POST...SUTTLES MILL...TRION...BERRYTON...
SUMMERVILLE...SUBLIGNA...JAMES H. FLOYD STATE PARK...LAKE MARVIN...
RESACA...SUGAR VALLEY AND TIDINGS. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 19, 1:37 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     3 N DALTON              34.81N 84.97W
06/19/2010                   WHITFIELD          GA   COUNTY OFFICIAL

            TREE DOWN ALONG WARING RD. REPORT RELAYED VIA WHITFIELD
            COUNTY 911 CENTER.

&&

HANDEL
Special weather statement, Jun 19, 1:56 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 PM EDT SAT JUN 19 2010

GAZ011-012-019-020-191845-
156 PM EDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 40 MPH
WINDS IN BARTOW...FLOYD...CHATTOOGA AND GORDON COUNTIES UNTIL 245 PM
EDT...

AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CALHOUN TO TIDINGS...MOVING SOUTHEAST AT 20
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BARTOW...
FLOYD...CHATTOOGA AND GORDON COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OOSTANAULA...CALHOUN...
EVERETT SPRINGS...TIDINGS...JAMES H. FLOYD STATE PARK...
SONORAVILLE...PLAINVILLE...ARMUCHEE...FOLSOM...ADAIRSVILLE...
PINSON...SHANNON...PINE LOG...ROME AND WHITE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 19, 2:32 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT SAT JUN 19 2010

GAZ052-066-191900-
232 PM EDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HEARD COUNTIES UNTIL 300 PM EDT...

AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF FRANKLIN...MOVING SOUTH AT 5
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND HEARD COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE HARRISONVILLE...CORINTH...FRANKLIN...
HILLCREST...WARES CROSSROADS...LAGRANGE AND GLENN. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 19, 2:40 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT SAT JUN 19 2010

GAZ011-019-020-191915-
240 PM EDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BARTOW...
FLOYD AND CHATTOOGA COUNTIES UNTIL 315 PM EDT...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RED TOP MOUNTAIN STATE PARK TO
CHATTOOGAVILLE...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS BARTOW...FLOYD AND CHATTOOGA COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROME...
CHATTOOGAVILLE...RED TOP MOUNTAIN STATE PARK...CARTERSVILLE...
EUHARLEE...COOSA...EMERSON...GEORGE WASHINGTON CARVER STATE PARK...
STILESBORO...LINDALE AND CAVE SPRING. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 19, 2:47 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EDT SAT JUN 19 2010

GAZ031-032-191915-
247 PM EDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PAULDING AND COBB COUNTIES UNTIL 315 PM EDT...

AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ACWORTH TO 8 MILES NORTHWEST OF BURNT
HICKORY RIDGE...MOVING SOUTH AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PAULDING AND COBB COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE OAK GROVE...ACWORTH...KENNESAW
STATE UNIVERSITY...KENNESAW...CROSS ROADS...BURNT HICKORY RIDGE...
BRASWELL...DUE WEST...NEW HOPE...LOST MOUNTAIN PARK...JIM R MILLER
PARK...POWDER SPRINGS...MARIETTA...HIRAM AND DALLAS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:55 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield53 min
Jun 19, 2:59 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding46 min
Jun 19, 3:26 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton49 min
Jun 19, 3:30 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard45 min
Jun 19, 3:48 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot42 min
Jun 19, 3:53 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette39 min
Jun 19, 4:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.